Will evista make me gain weight?

Question is Closed Report Mark as Favorite

Answers (2)

19 Jun 2010

Weight gain is not a known side effect of Evista ... so it's hard to say. I don't know of anyone who has taken it and there are no reviews. Plus everyone reacts differently to different medicines.

http://www.drugs.com/sfx/evista-side-effects.html

Votes: +0

11 Jul 2010

I have been on Evista for 15 years and weight gain has not been a problem.
When I have occasionally gained weight it is because of anxious over-eating.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Amitiza make you gain weight?

I've heard that if you go on Amitiza you can gain weight from it like on SSRI's but that doesn't make sense to me. Is it true?

2 answers 13 Aug 2010

I asked a question yesterday about whether Evista could make a difference in your hair but didn't?

... register with the site. Started Evista in November, have baby fine thin hair and have noticed an improvement, hair looks thicker, but is not ...

0 answers 3 Jan 2013

Cyclobenzaprine - Does cyclobenzzaprine 10 mg make u gain weight?

i have been take these pills for about 7 months and i had check my weight on the scale and i had gain a lot of weight. Is this pill the cause of it?

1 answer 21 May 2013

Cymbalta and Weight Gain?

I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose ...

3 answers 8 Oct 2013

Gabapentin - for menopause does it make you gain weight long term like HRT did for me?

About to start taking gabapentin but concerned about weight gain as found HRT was good but did gain weight . Am a little overweight anyway so ...

1 answer 13 Nov 2013